# SDR ASAA2017061921134

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,158 hours, 5,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIFFICULT AND CONSTANTLY ADJUSTING TEMPERATURE CONTROLS TO MAINTAIN COMFORTABLE TEMPERATURE IN FLIGHT DECK, FWD, AND AFT CABIN. NOT NORMAL INDIVIDUAL TEMP SELECTIONS.  ACFT GROUNDED.  BITE CHECK OF ZONE TEMP CONTROLLERS SHOW NO FAULTS.  FOUND CABIN TEMP SENSORS TO HAVE FILTER SCREENS TO BE COMPLETELY CLOGGED.  CLEANED THE FILTERS AND SYSTEM OPS NORMAL IAW AMM 21-61-10.
